U-type and factorial designs for nonparametric Bayesian regression
AbstractThis paper deals with the design problem for recovering a response surface by using a nonparametric Bayesian approach. The criterion for selecting the designs is based on the asymptotic average estimation variance, and three priors for the response are specified. We found the optimal design that minimizes the criterion over the lattice designs with s q-level factors and N runs. The approach we used is similar to that in Ma et al. (J. Statist. Plann. Inference 113 (2003) 323). We also obtained alternative expressions and lower bounds for the criterion corresponding to each of the three Bayes models for the two-level U-type design by using the column balance and row distance proposed in Fang et al. (J. Complexity 19 (2003) 692). These results mat be used to construct the two-level U-type designs for the nonparametric Bayesian models.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 69 (2004)
Issue (Month): 3 (September)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Yue, Rong-Xian, 2001. "A comparison of random and quasirandom points for nonparametric response surface design," Statistics & Probability Letters, Elsevier, vol. 53(2), pages 129-142, June.
- Rong-Xian Yue & Kashinath Chatterjee, 2010. "Bayesian U-type design for nonparametric response surface prediction," Metrika, Springer, vol. 72(2), pages 219-231, September.
- Rong-Xian Yue & Xiao-Dong Zhou, 2010. "Bayesian robust designs for linear models with possible bias and correlated errors," Metrika, Springer, vol. 71(1), pages 1-15, January.
If references are entirely missing, you can add them using this form.